| Catalog Number |
121887652 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was revised due to a fractured 52 by 36 ceramax insert.
Additional Manufacturer Narrative
Product complaint : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4) investigation summary no device associated with this report was received for examination.Product description: ceramax ceramic insert 36 x 52 product code: 121887652 lot number: 8905642 manufacturing date: 30-aug-2018 expiry date: 31-jul-2023 quantity manufactured: (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product description: ceramax ceramic insert 36 x 52 product code: 121887652 lot number: 8905642 manufacturing date: 30-aug-2018 expiry date: 31-jul-2023 quantity manufactured: (b)(4).Device history review a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities were identified.H11 additional narrative: corrected: h4.